# SDR COMA2012061850045

- Difficulty date: June 7, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 26,752 hours, 22,685 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R32000455
- Condition: Corroded
- Location: Fuselage
- Part time: 26,752 hours, 22,675 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME ATTACH FLANGE AT FS 333.00 BETWEEN STR 26L AND 26R.  FRAME SPLICE REPAIR PERFORMED IAW BOMBARDIER REO 601R-53-21-2317.
